# SDR N6WA20101109

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,266 hours, 10,128 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTS EMERGENCY LIGHTS REMAIN ON WITH GROUND POWER TURNED OFF.   PERFORMED OPS TEST OF EMERGENCY LIGHT SYS IAW AMM 33-51-00 .  OPS CHECK GOOD. NO DEFECTS NOTED.
